# SDR UPS03440535

- Difficulty date: April 13, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 100,611 hours, 25,820 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,   SEAT TRACK FOUND CORROSION AT BS 480 - 485 RBL 65.     SEAT TRACK REPAIRED AT U/D BS 480 - 530 RBL 65 AS PER SRM 53-10-05 FIG 1A. CORROSION BLEND OUT 0.045 X 1 X 8 INCHES. EXCEED SRM LIMIT.
